MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002808301701008

Медицинская библиотека · Drug intelligence & clinical pharmacy · 1983

Cardiac arrhythmias after phenylpropanolamine ingestion.

Clark J E, Simon W A

Клинический случайСтатьяПеревод в очереди

Аннотация

Physicians and pharmacists should be alerted to the potential adverse effects of phenylpropanolamine-containing products, which may include exaggerated hypertensive effects, arrhythmias (premature ventricular and atrial contractions together with paroxysmal ventricular or atrial tachycardia), psychotic reactions, and neurologic effects (grand mal seizures and intracerebral hemorrhage). A case of paroxysmal atrial tachycardia in a woman, after the ingestion of diet pills containing phenylpropanolamine and caffeine is reported.

Для цитирования: Clark J E, Simon W A. Cardiac arrhythmias after phenylpropanolamine ingestion.. Drug intelligence & clinical pharmacy. 1983. DOI: 10.1177/106002808301701008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.